# SDR 95ZZZW620

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Shorted
- Location: Fwd Lav
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED A BAD SMOKEY SMELL IN FLIGHT COMPARTMENT AND DECLARED EMERGENCY LANDING.  FORWARD LAVATORY MIRROR LIGHT BALLAST SHORTED OUT AND POPPED CIRCUIT BREAKER.  REMOVED AND REPLACED BALLAST AND LIGHT ASSY.  OPS CK OK.  (W)
